# SDR COMA0670194

- Difficulty date: September 24, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 10,590 hours, 7,809 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5146- FUEL CHANNEL 1 FAIL STATUS MESSAGE. LANDED WITHOUT INCIDENT AT IND IAW QRH PROCEDURE.  RESET FUEL COMPUTER. NO FURTHER DEFECTS.
